How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

I have red spot rashes on my chest, About 1 week and a half,

Customer Question

I have red spot rashes on my chest
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: About 1 week and a half
JA: Anything else in your medical history you think the doctor should know?
Customer: No, but I recently had unprotected sex 2 months ago
Submitted: 1 month ago.
Category: Dermatology
Expert:  Dr. Bob replied 1 month ago.

Hi there. Are you in good health otherwise? Are you on any medications for any reason?

Customer: replied 1 month ago.
I am diabetic & have hypertension but have not taken any of the meds prescribed in monthsI have been googling stuff and I bope I was not exposed to any thing
I see that hiv infection can give yiu red rashesI went to clinic this weekemd they said it looks like pityriasis rash
And to usehydrocortisone
But I just seen info about hiv
And im nervous
Expert:  Dr. Bob replied 1 month ago.

Can you upload a picture or two of the rash?

Customer: replied 1 month ago.
I try to add them I have some on my back and a few small ones on my stomach and side
Customer: replied 1 month ago.
Are you able to see the pics
Expert:  Dr. Bob replied 1 month ago.

Do these lesions itch?

Customer: replied 1 month ago.
Expert:  Dr. Bob replied 1 month ago.

The pictures don't tell the whole story, of course, but I do not believe this is pityriasis. If you are still interested in going over the other possibilities, let me know. I would be happy to help.